# SDR UALA2012011600326

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,365 hours, 22,025 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE SYST FAIL LIGHT DOES NOT ILLUMINATE ON TEST.  REPLACED SWITCH MASTER MODULE AND CARD M10427, TESTS OKAY.
